# SDR QXEA200701772

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 11,044 hours, 10,503 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

YVR- ON TAXI, TAKEOFF WARNING TEST ACTIVATES WITH ALL ITEMS APPEARING TO BE SET CORRECTLY.  RETURNED TO THE GATE.  MAINTENANCE RESET THE ELEVATOR TRIM IAW SERVICE LETTER 27-006. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
